Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 8, 2016, 7:00 PM CST for Hardin County, Jasper County, Orange County, Texas. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2016, 7:00 PM CST (01:00 UTC)
- Expired
- Jan 8, 2016, 7:30 PM CST
- In force
- 30 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hardin County, TX, Jasper County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 83 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 7:00 PM CST | HAIL 1 | Lumberton, TX | |
| Jan 8, 7:32 PM CST | HAIL 0.25 | 3 W Buna, TX | |
| Jan 8, 7:32 PM CST | HAIL 1.5 | Buna, TX | PUBLIC PICTURE ON FACEBOOK INDICATES PING PONG BALL SIZE HAIL NEAR BUNA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 3:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.8
The text
As transmitted.
288
WUUS54 KLCH 090100
SVRLCH
TXC199-241-361-090130-
/O.NEW.KLCH.SV.W.0004.160109T0100Z-160109T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 PM CST FRI JAN 8 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL HARDIN COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 730 PM CST
* AT 659 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SILSBEE...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...SILSBEE...BUNA...EVADALE AND WEISS BLUFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3025 9395 3024 9411 3020 9411 3020 9424
3035 9417 3042 9419 3062 9388 3029 9390
TIME...MOT...LOC 0059Z 219DEG 46KT 3030 9414
HAIL...1.00IN
WIND...60MPH
$$
K. KUYPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:48 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Jan 8, 5:48 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
548 PM CST FRI JAN 8 2016
.AVIATION...LIFR HAS LIFTED TO IFR AT BPT AND LCH WITH GUSTY SE
WINDS AND STRONG TO SEVERE TSTMS IN THE AREA. AEX WITH MVFR CIGS
AND LIGHT WINDS FOR NOW BUT STRONG TO SEVERE TSTMS APPROACHING
FROM THE SW. LFT AND ARA WITH VFR CIGS. TSTMS MOVING IN AROUND
02Z. WINDS WILL GO WESTERLY EARLY SATURDAY MORNING AS THE FIRST OF
TWO COLD FRONTS MOVES THROUGH. THIS SHOULD END THE THE THUNDER FOR
THE MOST PART BUT CONTINUE LOW CLOUDS AND FOG DOWN TO LIFR. MID-
MORNING SATURDAY THE SECOND COLD FRONT MOVES RAPIDLY THROUGH WITH
STRONG AND GUSTY NORTHWEST WINDS AND CLEARING. SOME OVERRUNNING IFR
CIGS ARE EXPECTED LATER SATURDAY AFTERNOON.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 356 PM CST FRI JAN 8 2016/
UPDATE...
QUICK UPDATE TO UPDATE FOR SVR WW #1 UNTIL 11 PM...INSTEAD OF THE
PROPOSED MIDNIGHT AS MENTIONED BELOW.
PREV DISCUSSION... /ISSUED 346 PM CST FRI JAN 8 2016/
DISCUSSION...
A RAPID EVOLUTION OF CHANGING WX AS THE S WINDS STILL TRYING TO
MIX OUT THE MARINE FOG. 18Z LCH UPPER AIR SOUNDING ILLUSTRATED
VERY WELL WHY...WITH THIS MARINE FOG LAYER TRAPPED UNDERNEATH A
SHARP INVERSION ~900-850MB.
THE SOUNDING ALSO SHOWED WINDS FAIRLY LIGHT JUST ABOVE THIS
LAYER...BUT INCREASING SIGNIFICANTLY AND VEERING TO THE SW TO
ABOUT 150KT ~200MB. SO...ONGOING FORECAST ON TRACK. SHRA/TSRA
WILL STEADILY INCREASE IN AREAL COVERAGE FROM SW TO NE THIS
AFTERNOON AND EVENING...AND END FROM SW TO NE TOWARD DAYBREAK. A
QUICK SYSTEM...BUT NOT BEFORE SOME OF THESE TSRA POSSIBLY BECOMING
SVR. SPC HAS SLIGHT TO ENHANCED RISK OF SVR TSTM FOR MOST OF AREA
FOR THIS...MAINLY HIGHLIGHTING THE THREAT OF LARGE HAIL POSSIBLE
(15-30% PROBABILITY). ALSO...ANOTHER 1.0-1.5 INCHES OF AREAWIDE
RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM. JUST FINISHED
CONFERENCE CALL WITH SPC...GOING AHEAD AND ISSING SEVERE
THUNDERSTORM WATCH #1 FOR ALL SE TX/W LA WEST OF A LINE FROM AEX
TO LFT UNTIL MIDNIGHT.
SHRA/TSRA EXPECTED TO END FROM W TO E EARLY SAT ONCE THE SFC AND
UPPER LEVEL LOW LIFTS NE OF THE REGION. IN ITS WAKE...STRONG COLD
FRONT EXPECTED TO BRING COLDER AIR SOUTHWARD FOR THE REMAINDER OF
THE WEEKEND. HIGHS SAT NOT EXPECTED TO GET OUT OF THE 50S...WITH
LOWS IN THE LOWER TO MID 30S SUN MORNING. CLEARING EXPECTED BY
SUN...BUT WITH THE COLD HIGH ADVANCING SOUTHWARD...HIGHS IN THE
UPPER 40S TO NEAR 50 EXPECTED. AN AREAWIDE FREEZE EXPECTED MON
MORNING...WITH LOWS IN THE UPPER 20S NORTH OF THE I-10
CORRIDOR...AND NEAR 30 TO LOWER 30S POSSIBLY TO THE COAST.
THE UPPER AIR PATTER OVER THE U.S. NEXT WEEK WILL FAVOR COOLER
THAN NORMAL TEMPS FOR MOST OF THE PERIOD. HOWEVER...THE
SUBTROPICAL JET WILL REMAIN ACTIVE WITH PERIODIC DISTURBANCES
BRINGING PERIODS OF PRECIP ACROSS OR NEAR THE REGION. THE NEXT ONE
EXPECTED MON...BUT LIMITED MOISTURE REMAINING EVEN FURTHER
SOUTH...NOT EXPECTED MORE THAN 15-20% OVER THE OUTER COASTAL
WATERS. LATER IN THE WEEK...A GRADUAL WARMING TREND AND MORE
VIGOROUS SHORTWAVE IS PROBABLE BRINGING A BETTER CHANCE OF PRECIP
BY THU & FRI.
DML
MARINE...
AREAS OF DENSE FOG WILL PERSIST OVER THE NEARSHORE COASTAL WATERS...LAKES
AND BAY THROUGH LATE AFTERNOON MAINLY EAST OF CAMERON. THUS EXTENDED
THE DENSE FOG ADVISORY THRU 6 PM. BY THEN...THE INCREASED SOUTHERLY
WINDS AND UPPER LEVEL LIFT WILL MIX OUT THE FOG THIS EVENING. THIS
UPPER LEVEL DISTURBANCE WILL GENERATE STRONG THUNDERSTORMS THIS
EVENING AND OVERNIGHT...WITH A STRONG COLD FRONT WILL GENERATE
SHOWERS AND THUNDERSTORMS THIS EVENING INTO SATURDAY MORNING...WITH
STRONG N TO NW WINDS OF 20-25 KTS AND SEAS 3-8 FT FOLLOW SAT. FOR
THIS...ISSUED A SMALL CRAFT ADVISORY FOR ALL COASTAL MARINE ZONES
AND LAKE/BAYS.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 54 62 35 48 / 80 20 10 10
LCH 55 63 37 51 / 80 10 10 10
LFT 56 66 39 50 / 80 20 10 10
BPT 54 62 37 51 / 80 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM SATURDAY TO 6 AM CST SUNDAY FOR
GMZ430-432-435-450-452-455-470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY MORNING FOR GMZ450-
452-455-470-472-475.
DENSE FOG ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ435-452-
455.
&&
AVIATION...11Hazardous weather outlook, Jan 8, 5:28 AM CST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 528 AM CST FRI JAN 8 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 091130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 528 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH MID-MORNING AND A DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM. SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TODAY AND CONTINUE DURING THE EVENING AND OVERNIGHT. SOME OF THE STORMS COULD BECOME STRONG OR MARGINALLY SEVERE...WITH HAIL THE PRIMARY RISK. THERE IS A LESSER RISK FOR STRONG GUSTY WINDS OR AN ISOLATED WEAK TORNADO OR TWO. LASTLY...STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN WILL QUICKLY END FROM WEST TO EAST SATURDAY...WITH MUCH COLDER AIR MOVING INTO THE REGION. A LIGHT FREEZE WILL BE POSSIBLE FOR MUCH OF THE AREA ALONG AND NORTH OF I-10 MONDAY MORNING...WITH LIGHT FREEZE CONDITIONS POSSIBLE ACROSS PORTIONS OF CENTRAL LOUISIANA TUESDAY MORNING. A WARMING TREND WILL DEVELOP FOR MID TO LATE WEEK WITH ANOTHER CHANCE FOR RAIN WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-091130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 528 AM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE THROUGH LATE MORNING AND A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON. SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TODAY INTO TONIGHT. A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS...OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING AND VERY HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN WILL QUICKLY END FROM WEST TO EAST SATURDAY WITH THE PASSAGE OF A STRONG COLD FRONT. STRONG AND GUSTY OFFSHORE FLOW AND ROUGH SEAS WILL DEVELOP SATURDAY AND CONTINUE THROUGH EARLY SUNDAY...WITH WINDS AND SEAS DIMINISHING BY SUNDAY AFTERNOON. EXERCISE CAUTION CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS SATURDAY AND SATURDAY NIGHT...AND SMALL CRAFT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 24
In the hours before
Special weather statement, Jan 8, 3:27 PM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 PM CST FRI JAN 8 2016
TXZ201-215-261-082200-
JEFFERSON-SOUTHERN JASPER-HARDIN-
327 PM CST FRI JAN 8 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON...HARDIN
AND SOUTH CENTRAL JASPER COUNTIES...
AT 326 PM CST...A STRONG THUNDERSTORM WAS NEAR WINNIE...OR 7 MILES
NORTHWEST OF HAMSHIRE...MOVING NORTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...SILSBEE...KOUNTZE...SOUR LAKE...NOME...
SARATOGA...WILDWOOD...BEVIL OAKS...CHINA...VILLAGE MILLS...HONEY
ISLAND...CANEY HEAD AND FANNETT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3052 9453 3052 9405 2989 9423 2989 9444
3012 9444 3012 9460
TIME...MOT...LOC 2126Z 184DEG 29KT 2991 9443
K. KUYPERLocal storm report, Jan 8, 4:57 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL VINTON 30.20N 93.58W
01/08/2016 M0.88 INCH CALCASIEU LA TRAINED SPOTTER
AF WEATHER OBSERVER REPORTS NICKEL SIZE HAIL AT
INTERSECTION OF 1-10 AND HWY 109.
&&
MOGGEDLocal storm report, Jan 8, 5:17 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM MARINE TSTM WIND 12 S CAMERON 29.63N 93.30W
01/08/2016 E50 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN WEST CAMERON BLOCK 62.
&&
MOGGEDSpecial weather statement, Jan 8, 5:32 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 PM CST FRI JAN 8 2016 LAZ027-030-TXZ260-090015- BEAUREGARD LA-VERNON LA-NORTHERN NEWTON TX- 532 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERNON...NORTHERN BEAUREGARD PARISHES IN SOUTHWESTERN LOUISIANA AND CENTRAL NEWTON COUNTIES UNTIL 615 PM CST... AT 529 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN CENTRAL BEAUREGARD PARISH. THESE STORMS ARE MOVING NORTH AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH PEA SIZE HAIL. LOCATIONS IMPACTED INCLUDE... ROSEPINE...MERRYVILLE...DE RIDDER...BON WEIR...SINGER...BURKEVILLE... DERIDDER...BIVENS...LONGVILLE...STRINGTOWN...TULLA...JUNCTION... WIERGATE AND EVANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS. LAT...LON 3060 9313 3060 9374 3100 9371 3100 9311 TIME...MOT...LOC 2329Z 179DEG 34KT 3074 9345 K. KUYPER
Local storm report, Jan 8, 6:45 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
645 PM CST FRI JAN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 3 W BUNA 30.44N 94.01W
01/08/2016 M0.25 INCH JASPER TX AMATEUR RADIO
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 7:02 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Jefferson | 58 min |
| Jan 8, 7:32 PM CST | Special Weather Statement | LCH | Jasper | 43 min |
| Jan 8, 7:41 PM CST | Tornado Warning | LCH | Hardin, Jasper, Jefferson | 23 min |
| Jan 8, 8:11 PM CST | Areal Flood Advisory | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 3 hr |
| Jan 8, 8:14 PM CST | Tornado Warning | LCH | Hardin, Jasper, Newton | 31 min |
| Jan 8, 8:40 PM CST | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 35 min |
| Jan 8, 8:45 PM CST | Tornado Warning | LCH | Newton | 30 min |
| Jan 8, 9:06 PM CST | Special Weather Statement | LCH | Jasper, Jefferson, Newton, Orange | 39 min |
| Jan 8, 9:17 PM CST | Severe Thunderstorm Warning | LCH | Newton | 28 min |
| Jan 9, 9:36 AM CST | River Flood Warning | LCH | Hardin, Jasper | 52 hr |
| Jan 9, 9:36 AM CST | River Flood Warning | LCH | Hardin, Jefferson | 6 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.